uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Målqvist, Axel
Publications (10 of 33) Show all publications
Hellman, F. & Målqvist, A. (2017). Contrast independent localization of multiscale problems. Multiscale Modeling & simulation, 15, 1325-1355
Open this publication in new window or tab >>Contrast independent localization of multiscale problems
2017 (English)In: Multiscale Modeling & simulation, ISSN 1540-3459, E-ISSN 1540-3467, Vol. 15, p. 1325-1355Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-318587 (URN)10.1137/16M1100460 (DOI)000418691000001 ()
Available from: 2017-10-03 Created: 2017-03-26 Last updated: 2018-01-24Bibliographically approved
Elfverson, D., Larson, M. G. & Målqvist, A. (2017). Multiscale methods for problems with complex geometry. Computer Methods in Applied Mechanics and Engineering, 321, 103-123
Open this publication in new window or tab >>Multiscale methods for problems with complex geometry
2017 (English)In: Computer Methods in Applied Mechanics and Engineering, ISSN 0045-7825, E-ISSN 1879-2138, Vol. 321, p. 103-123Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-262266 (URN)10.1016/j.cma.2017.03.023 (DOI)000402461100006 ()
Available from: 2017-03-31 Created: 2015-09-11 Last updated: 2018-06-16Bibliographically approved
Hellman, F. & Målqvist, A. (2017). Numerical homogenization of time-dependent diffusion. Computing Research Repository (1703.08857)
Open this publication in new window or tab >>Numerical homogenization of time-dependent diffusion
2017 (English)In: Computing Research Repository, no 1703.08857Article in journal (Other academic) Submitted
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-318588 (URN)
Available from: 2017-03-26 Created: 2017-03-26 Last updated: 2017-06-30Bibliographically approved
Elfverson, D., Hellman, F. & Målqvist, A. (2016). A multilevel Monte Carlo method for computing failure probabilities. SIAM/ASA Journal on Uncertainty Quantification, 4, 312-330
Open this publication in new window or tab >>A multilevel Monte Carlo method for computing failure probabilities
2016 (English)In: SIAM/ASA Journal on Uncertainty Quantification, ISSN 1560-7526, E-ISSN 2166-2525, Vol. 4, p. 312-330Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-262259 (URN)10.1137/140984294 (DOI)000407996700014 ()
Available from: 2016-04-05 Created: 2015-09-11 Last updated: 2018-06-16Bibliographically approved
Fagerlund, F., Hellman, F., Målqvist, A. & Niemi, A. (2016). Multilevel Monte Carlo methods for computing failure probability of porous media flow systems. Advances in Water Resources, 94, 498-509
Open this publication in new window or tab >>Multilevel Monte Carlo methods for computing failure probability of porous media flow systems
2016 (English)In: Advances in Water Resources, ISSN 0309-1708, E-ISSN 1872-9657, Vol. 94, p. 498-509Article in journal (Refereed) Published
National Category
Computational Mathematics Oceanography, Hydrology and Water Resources
Identifiers
urn:nbn:se:uu:diva-298476 (URN)10.1016/j.advwatres.2016.06.007 (DOI)000381529000037 ()
Available from: 2016-06-15 Created: 2016-07-05 Last updated: 2018-01-10Bibliographically approved
Hellman, F., Henning, P. & Målqvist, A. (2016). Multiscale mixed finite elements. Discrete and Continuous Dynamical Systems. Series S, 9, 1269-1298
Open this publication in new window or tab >>Multiscale mixed finite elements
2016 (English)In: Discrete and Continuous Dynamical Systems. Series S, ISSN 1937-1632, E-ISSN 1937-1179, Vol. 9, p. 1269-1298Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-262258 (URN)10.3934/dcdss.2016051 (DOI)000387662300002 ()
Available from: 2016-10-15 Created: 2015-09-11 Last updated: 2017-12-04Bibliographically approved
Fagerlund, F., Hellman, F., Målqvist, A. & Niemi, A. (2015). Improved Monte Carlo methods for computing failure probabilities of porous media flow systems.
Open this publication in new window or tab >>Improved Monte Carlo methods for computing failure probabilities of porous media flow systems
2015 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2015-025
National Category
Computational Mathematics Oceanography, Hydrology and Water Resources
Identifiers
urn:nbn:se:uu:diva-261005 (URN)
Available from: 2015-08-31 Created: 2015-08-27 Last updated: 2018-01-11Bibliographically approved
Henning, P., Målqvist, A. & Peterseim, D. (2014). A localized orthogonal decomposition method for semi-linear elliptic problems. Mathematical Modelling and Numerical Analysis, 48, 1331-1349
Open this publication in new window or tab >>A localized orthogonal decomposition method for semi-linear elliptic problems
2014 (English)In: Mathematical Modelling and Numerical Analysis, ISSN 0764-583X, E-ISSN 1290-3841, Vol. 48, p. 1331-1349Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-215575 (URN)10.1051/m2an/2013141 (DOI)000342682400004 ()
Available from: 2013-12-11 Created: 2014-01-14 Last updated: 2017-12-06Bibliographically approved
Målqvist, A. & Peterseim, D. (2014). Localization of elliptic multiscale problems. Mathematics of Computation, 83(290), 2583-2603
Open this publication in new window or tab >>Localization of elliptic multiscale problems
2014 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 83, no 290, p. 2583-2603Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-227426 (URN)10.1090/S0025-5718-2014-02868-8 (DOI)000351439300001 ()
Available from: 2014-06-16 Created: 2014-06-25 Last updated: 2017-12-05Bibliographically approved
Elfverson, D., Estep, D. J., Hellman, F. & Målqvist, A. (2014). Uncertainty quantification for approximate p-quantiles for physical models with stochastic inputs. SIAM/ASA Journal on Uncertainty Quantification, 2, 826-850
Open this publication in new window or tab >>Uncertainty quantification for approximate p-quantiles for physical models with stochastic inputs
2014 (English)In: SIAM/ASA Journal on Uncertainty Quantification, ISSN 1560-7526, E-ISSN 2166-2525, Vol. 2, p. 826-850Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-242908 (URN)10.1137/140967039 (DOI)000421346900036 ()
Available from: 2014-12-23 Created: 2015-02-02 Last updated: 2018-06-16Bibliographically approved
Organisations

Search in DiVA

Show all publications